# SDR ABXA20120801242

- Difficulty date: August 1, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 55,893 hours, 41,567 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112T31016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN 2EA PLACES ON RIGHT WING UPPER SURFACE AT REAR SPAR UNDER T/E PANEL AT WS 261 AND WS 236.  DEEP EXFOLIATION AT BOTH LOCATIONS.  BLENDED AREAS ARE COMPLIED WITH ON REA B657-59956-MR, ACFT WAS GROUNDED.
